Intersections of Primary Powers of a Group.
Mathematische Zeitschrift, Tome 124 (1972), pp. 119-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171663,
author = {Derek J.S. Robinson},
title = {Intersections of {Primary} {Powers} of a {Group.}},
journal = {Mathematische Zeitschrift},
pages = {119--132},
year = {1972},
volume = {124},
zbl = {0224.20029},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171663/}
}
Derek J.S. Robinson. Intersections of Primary Powers of a Group.. Mathematische Zeitschrift, Tome 124 (1972), pp. 119-132. http://geodesic.mathdoc.fr/item/MZ_1972__124_171663/